# SDR DXTA2025021002289

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 1,342 hours, 917 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pcb
- Part number: 746810120
- Part serial: 344336751
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER / CREW DOORS: THE AMBER CABIN DOOR OPEN CAS MESSAGE CAME ON DURING THE POWER ON CYCLE AFTER SHUTTING DOWN THE AIRCRAFT TO TRY AND CLEAR AN UNRELATED CAS MESSAGE.  AFTER RUNNING THE CHECKLIST, THE CAS MESSAGE REMAINED ILLUMINATED. CORRECTIVE ACTION: REPLACED CEB MONITOR PCB ASSY. OPS CHECK GOOD. IAW CE680A AMM 24-60-40.
